# SDR SWAA2014082731310

- Difficulty date: July 10, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 62,432 hours, 50,471 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952358
- Part serial: 002567602
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR CROSSBEAM WEB CRACKED AT LOWER FASTENER.  R & R C2 DOOR IAW MM.
